15 May 2010
Bugman108, I just finished reading about the drug Lovaza,and some things that they talked about in the information provided, 'caused me to give question to Your question, so in short, I believe that this is a question that is at least for Your Pharmacist, and then possibly Your doctor too. Bugman108, if You'll scroll down this page that You are reading, You'll come across a section that You can click on, and it says something like "information for consumers of Lovaza", and You can read up just a little more about the drug there, if You want to. I'm sorry I wasn't of more help to You. Good luck with it all, and it was a very good question.
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
depression. is there anything i should do or something that i can ask my doctor to give to me help with the pain especially aroun my knees? alot of ...
7 answers • 7 Oct 2011
1 answer • 28 Jan 2012
I cut back from 1 mg to 1/2 mg and almost immediately started having pains in my knees and one shoulder. Could it be related?
1 answer • 13 Jul 2013
After taking levaquin for bronchitis, developed severe joint pain in both knees. Can hardly bend them or walk. Off meds for 4 days. When will these ...
1 answer • 29 May 2014